# SDR C2XA99IA018

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19446
- Make and model: Aerosp ATR42-500
- Aircraft serial: 504
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: S53971309206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CENTER SUPPORT BRACKET FOR PANEL 193CL WAS FOUND TO BE CRACKED AT THE LOWER END.  MAINTENANCE STOP DRILLED THE CRACK AND INSTALLED A DOUBLER REPAIR IAW ATR42-500 SRM 51-70-00 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
